# SDR ZOX2002F00000

- Difficulty date: August 25, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N168AZ
- Make and model: Beech 1900D
- Aircraft serial: UE68
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 24409015
- Condition: Activated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT ENGINE HAD A FIRE WARNING INDICATION.  DURING TAXI TO TERMINAL.  THE PILOT ACTED IAW PROCEDURES AND SHUT THE ENGINE DOWN.  MAINTENANCE IS STILL TROUBLESHOOTING THE FIRE LOOP SYSTEM.
